# SDR 08FDEA04839

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504631
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DRILLING THE 311N5046-31 NR 1 PYLON OTBD SKIN 2 NUTPLATE ATTACH HOLES WERE OVERSIZED TO .250 DIAMETER AT APPROX PPS 132 AND 1 HOLE WAS ELONGATED AT APPROX PPS 205.65 AND 2 HOLES DAMAGED IN LOWER CHORD AT PPS 174.30.  COMPLIED WITH FED EX EA NR F-5450-124034 11/07/08 AND MAE EA NR 757-16-A1814 REV-NOV 5,2008.  NO FOLLOW UP ACTION REQUIRED.  "MAJOR REPAIR".
